| Model Number |
MMT-723RNAP |
| Medical Device Problem Codes |
No Display/Image (1183); Material Integrity Problem (2978); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
12/13/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the customer experienced hyperglycemia and insulin pump had blank screen.The customer¿s blood glucose level was 537 mg/dl.The customer was assisted with troubleshooting.Customer reports that her batteries are going dead on the insulin pump and they changing the battery.Customer stated that insulin pump was not exposed to moisture.Customer stated the contacts on the battery cap are damaged.The customer was advised that the insulin pump needed to be replaced and was advised to discontinue use of the insulin pump and to revert to the backup plan per health care professional instructions.The insulin pump will not be returned for analysis.